Please use this identifier to cite or link to this item:
Title: Dynamical robustness of biological networks with hierarchical distribution of time scales
Authors: Gorban, Alexander N.
Radulescu, O.
First Published: 2007
Citation: IET Proceedings on Systems Biology, 2007, 1 (4), pp.238-246
DOI Link: 10.1049/iet-syb:20060083
ISSN: 1741-2471
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.